# SDR CA070424011

- Difficulty date: April 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Swrngn SA226*
- Aircraft time: 30,847 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Idler Gear
- Condition: Loose
- Location: Torque Sensor
- Part time: 3,115 hours
- Component: Torque Sensor
- Component part number: 31017263
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) FOUND ON TAKEOFF ROLL, THE RT CHIP LIGHT CAME ON THROUGH 70 KTS. THE TAKEOFF WAS ABORTED AND THE AC TAXIED BACK TO THE RAMP WITHOUT ANY FURTHER INCIDENT.  AT THIS TIME MAINT HAD DONE A SOAP SAMPLE AND FOUND METAL IN THE OIL FILTER.  WHEN THE ENGINE WAS TAKEN APART THE TORQUE SENSOR IDLER GEAR WAS NOTICED TO BE LOOSE DUE TO THE BEARING HAD FAILED ON THE IDLER GEAR THAT IS ATTACHED TO THE TORQUE SENSOR. (TC NR 20070424011)
